# SDR YENA202005020331

- Difficulty date: May 2, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 8185
- Aircraft time: 8,151 hours, 2,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 162, SMF-JFK. EMERGENCY BATTERY CAPACITY CHECK ASSIGNED PER W/O # 1054117; R & R EPSU BATTERIES @ POS 10WL,11WL,12WL,13WL,14WL,15WL,IAW AMM 33-51-00 OPS CHK GOOD. SUPPLEMENTAL INFORMATION TO FOLLOW.
